# SDR 2A6R2025090374105

- Difficulty date: September 3, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135NK
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0480
- Aircraft time: 9,141 hours, 31,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: L533M1015104
- Condition: Corroded
- Location: Zone 200
- Part time: 9,141 hours, 31,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000-HOUR INSPECTION, CORROSION WAS DISCOVERED ON THE MIDDLE TWO SEAT TRACKS OF THE CABIN FLOOR AT THE FAR AFT END. THE DAMAGE WAS REMOVED AND INSPECTED PER AMC ENGINEERING AUTHORIZATION # 23-5300-EA-5279, DATED 23 SEP 2025.
